# SDR ASAA2024091652617

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 50,320 hours, 14,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SEEMS HARDER TO OPEN AND CLOSE THAN NORMAL. GROUNDED - YES. FA REPORTED DOOR WAS HARD TO LATCH AND UNLATCH SPECIFICALLY. VERIFIED LOCKING AND UNLOCKING TORQUE REF AMM 52-11-00. DOOR OPERATES NORMALLY.
